# SDR IPXA2016080506674

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 7,452 hours, 2,728 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ATB, LIGHTNING STRIKE TO RADOME, TWICE, RETURNED TO DEPARTURE.  R & R LT ALT STATIC PORT IAW AMM 34-11-03-004-035 AND 34-11-03-404-010.  SYS OK IAW 34-11-00-730-815.  NUMEROUS REPAIRS IAW SRM 53-00-01-2R-8 AND EO B767-5330-61452-A.
